# SDR TRAX200800956

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Aircraft time: 30,266 hours, 34,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/S/D EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED A/S/D EMERGENCY FLOOD LIGHT IAW ATR 72 AMM 33-51-24.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW ATR 72 AMM 33-51-24.  NO DEFECTS FOUND.  (S)
